# SDR 99UAL900035

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984UA
- Make and model: Boeing 737291
- Aircraft serial: 21642
- Engine: Pwa JT8D17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXCESSIVE BRAKE DECAY.  *S/D*  ACCOMPLISHED PARKING BRAKE SYSTEM TEST PER APPLICABLE MAINTENANCE MANUAL.  OPERATIONAL CHECK OF SYSTEM CHECKED OK.  NO FAULTS FOUND.
